# SDR IPXA09855254

- Difficulty date: January 15, 2009
- Submitted: April 1, 2009
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,626 hours, 26,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 56138593
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SS 752-F1-56, REPAIR DOUBLER STA 38- STA 48, L7L TO L8L HAS FASTENER SPACING LESS THAN 4 FASTENER DIAMETERS, ABOVE L1 DOOR.  REPAIRED PER TIMCO REO-G12625 REV IR, AND UPS EO DC8-5320-32344-A.
